MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920475
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: catheter-related infection, and a new procedure was needed to insert another catheter.The catheter was colonised by the same bacteria for which the patient had previously been treated.The patient is well and there have been no repercussions on his state of health." associated complaints 9680794-2025-00924.
 
Additional Manufacturer Narrative
(b)(4).The details of the details were reviewed.The customer returned one unit of the catheter for evaluation.Part of the cuff material was missing.The remaining part of the material on the shaft of catheter was still bonded confirming the presence of adhesive.No other damage was noted.The ifu indicates the following- catheter removal: check catheter integrity for tears.Measure catheter when removed; it must be equal to length of catheter when inserted.Inspect for presence of entire cuff.Document the catheter removal procedure including confirmation that entire catheter length (including entire cuff and tip) has been removed per institutional policies and procedures.The additional information indicated that no sterility issues noted with the catheter during insertion.Patient had undergone a course of antibiotics for an infection a few weeks previously to the reported incident.The catheter was colonized by the same bacteria.Per the customer, the patient's comorbid diabetic condition could have led to the development of sepsis.Iv antibiotics were given.It is unknown if there was some operational technique that could have caused the cuff to separate during incision and removal.The patient is well, and no other complication observed.A new procedure was done to insert another catheter.Based on the information, the root cause of the infection and cuff separation is undeterminable.
 
Event or Problem Description
It was reported that: catheter-related infection, and a new procedure was needed to insert another catheter.The catheter was colonised by the same bacteria for which the patient had previously been treated.The patient is well and there have been no repercussions on his state of health." associated complaints (b)(4).

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23552226
Report Number9680794-2025-00938
Device Sequence Number9283654
Product Code MSD
UDI-Device Identifier10801902127256
UDI-Public(01)10801902127256(11)240213(17)270131(10)33F24A0927(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920475
Device Catalogue NumberCS-15232-VFE
Device Lot Number33F24A0927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age60 YR
Patient SexMale